MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC INST FRAME REF SM PASSIVE SP; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC INST FRAME REF SM PASSIVE SP; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9730605
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Part has not been returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the spine reference had a defect and was unusable.There was no patient present when this issue was observed.
 
Additional Manufacturer Narrative
Additional information: it was reported that the sites navigation system couldn¿t track the spine clamp.There was no obvious damage visible but a second spine clamp worked normally.If information is provided in the future, a supplemental report will be issued.

Brand Name
INST FRAME REF SM PASSIVE SP
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8117522
Report Number1723170-2018-05947
Device Sequence Number193665
Product Code MAX
UDI-Device Identifier00721902812743
UDI-Public00721902812743
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9730605
Device Catalogue Number9730605
Device Lot Number120524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1